# SDR DALA2021041202147

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 89,467 hours, 40,340 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 - MISC/DE- TE FLAP DISAGREE ON APPROACH WHEN SELECTING FLAPS 15. / CORRECTIVE ACTION: T/S PER B757 FIM 27-51. RAN FLAPS, NO BINDING. CK FLAP TRANSMISSION TORQUE LIMITERS, NOTE TRIPPED PER B757 FIM 27-51. ALL FLAP TRACK ROLLERS IN SERVICEABLE CONDITION, BALL SCREW TRANSFER TUBES NOT LIFTING. LUBED FLAPS PER B757 AMM 12-21. CK ADJUSTMENT OF LT AND RT POSITION XMTR, FLAP PDU XMTR AND FLAP CONTROL LEVER XMTR PER B757 AMM 27-51. FSEU 1 REPLACED.
